# SDR USAA2009060591414

- Difficulty date: May 13, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 50,690 hours, 35,234 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546533
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CRACK AT FORWARD CARGO FUSELAGE FRAME BS 500, RBL 1.  REPAIRED FORWARD CARGO FUSELAGE FRAME BS 500, RBL 1 IAW US AIRWAYS EA 101184.
